MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC - GLASGOW DIMENSION®; DIMENSION®CHEM I CALIBRATOR CHEMISTRY I CALIBRATOR

SIEMENS HEALTHCARE DIAGNOSTICS INC - GLASGOW DIMENSION®; DIMENSION®CHEM I CALIBRATOR CHEMISTRY I CALIBRATOR
Catalog Number DC18C SMN10716280
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis of the calibration data for (b)(4) performed by the customer care center (ccc) indicate the cause for the biased low glucose results is user error due to under-reconstitution of the calibrator prior to acceptance of the bad calibration.Quality control (qc) was outside acceptable limits after the calibration was manually accepted.The customer recalibrated another lot of glucose (glu) using a correctly reconstituted new set of calibrator.Qc recovered within laboratory ranges and the issue was resolved.The device is performing within specifications.No further evaluation of the device is required.
 
Event or Problem Description
Discordant falsely low glucose (glu) results were obtained on the dimension xpand plus.Biased low results were obtained while the customer accepted a bad calibration due to under-reconstitution of the calibrator.One initial result was reported to the physician for patient sample identification (b)(6) and not questioned.No other patient results were reported and a corrected report was issued for the initial result reported.There are no reports of patient intervention or adverse health consequences due to the discordant, falsely low glucose results.

Brand Name
DIMENSION®
Common Device Name
DIMENSION®CHEM I CALIBRATOR CHEMISTRY I CALIBRATOR
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC - GLASGOW
glasgow business community
500 gbc drive po box 6101
newark DE 19714 6101
MDR Report Key6851958
Report Number2517506-2017-00671
Device Sequence Number13564048
Product Code JIT
UDI-Device Identifier00630414948492
UDI-Public00630414948492
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K860021
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 09/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2018
Device Catalogue NumberDC18C SMN10716280
Device Lot Number7DD066
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2017
Initial Report FDA Received Date09/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1